# SDR AMTA200401062

- Difficulty date: August 20, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 2600 · Fire Protection System
- Part: Card
- Part number: 644501
- Part serial: 017187
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ENG OH LP 1 DISPLAYED.  INSTALLED CONTROL CARD.  CHECKS GOOD.  (M)
